# SDR CA051003018

- Difficulty date: October 3, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Lt Mlg
- Component: Lt Mlg Door, Bombdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE AC DURING TRANSIT STOP THE LT MLG DOOR HAS BEEN FOUND MISSING. REMAINS OF THE BOTH DOOR HINGE FITTINGS AND THE CONNECTING LINK ARE STILL PRESENT ON THE AC.  PILOT REPORTED THAT THEY HAD STRONG TURBULENCE IN FLIGHT.  THE SB HAS BEEN PERFORMED ON THE AIRCRAFT ON 03-DEC-2003. BOTH LT AND RT DOORS HAVE BEEN INSPECTED IAW TC AD CF-2003-23R1 ON 26-SEP-2005 WITH NO FAULT FOUND. MLG DOOR P/N CC670-10520-951A NEW DOOR WILL BE INSTALLED.
